# SDR GTIA2025061938962

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N662NK
- Make and model: Airbus A321-231
- Aircraft serial: 6897
- Aircraft time: 31,361 hours, 13,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62292107
- Part serial: C2135
- Condition: Unwanted Deploy
- Location: Zone 800
- Part time: 7,166 hours, 3,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MX, UNWARRANTED SLIDE DEPLOYMENT OF L2 DOOR OCCURED-R/R L2 DOOR ESCAPE SLIDE PER AMM 25-62-47. OPS CK OK
